You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

On the Logic of Number

C. S. Peirce
American Journal of Mathematics
Vol. 4, No. 1 (1881), pp. 85-95
DOI: 10.2307/2369151
Stable URL:
Page Count: 11
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
On the Logic of Number
We're having trouble loading this content. Download PDF instead.